# SDR CALA2014100901334

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 44,587 hours, 14,460 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT OVERWING EXIT LIGHTS WILL NOT ILLUMINATE.  INTERIOR AFT R & R RT INTERIOR EMER OVERWING EXIT AFT LIGHT BULB IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
